# SDR ASAA2015021210858

- Difficulty date: February 12, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7501
- Condition: Corroded
- Location: Bs 777-887
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT, RBL 13.84 FLOOR SUPPORT IS CORRODED, STA 807-STA 847.  ACFT GROUNDED. REMOVED AND REINSTALLED AFT CARGO FLOOR PANEL 140CF IAW AMM  25-52-10.  REMOVED CORROSION FROM FLOOR SUPPORT, RBL 13.84, STA 807-847, ORIG MATERIAL = .070, REMOVED = .046, REMAINING = .024 OUT OF LIMITS IAW SRM 53-00-53-1A-2, R & R FLOOR SUPPORT FROM STA 777 TO STA 887  IAW SRM 53-00-53 REPAIR NR 3.  DOT REMOVED.  PO 815766.1, 825571.8, 833239.1 .
